# SDR 2007UALA01916

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 24,790 hours, 9,053 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FRONT SIDE OF CAPT SLIDING WINDOW HEAT INOP.  WINDOW AREAS COLD AND FOGS UP LIMITING VISIBILITY.      REPLACED NR 2 WINDOW
